# SDR AALA202404083414

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 26,082 hours, 10,987 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: MASTER WARNING LIGHT ILLUMINATED HYDRAULIC RECALL LIGHT ILLUMINATED AND BOTH HYDRAULIC SYSTEM A LIGHTS ILLUMINATED, RESERVOIR DECREASED RAPIDLY FROM 92 TO 70; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DFW. ACCOMPLISHED FIM TASK 29-11-00-810-802 (NO LEAKS NOTED); CONDUCTED ENGINES 1 AND 2 OPERATIONAL CHECK OF HYDRAULIC SYSTEM PER AMM 71-00-00 (NO LEAKS NOTED); PERFORMED PSEU BITE TEST PER FIM 32-09-00. (NO FAULTS FOUND).
